Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello all...

I don't know if this is in the correct forum but perhaps someone could answer this question.

I have been taking WellbutrinXL 300 and PaxilCR 37.5 for some time now. I have noticed more and more that I have a case of the jitters and sometimes the urge to get up and move like I just can't sit still. I find myself tired quite often and it doesn't seem to matter how much I sleep. I am not what I would call depressed right now but maybe I am the wrong one to determine that. :) Of slightly more concern, however, is that I seem to have rather odd muscle cramping especially in the hands and upper arms when exerting or repeating a task. I also find that my hands are shaking alot more than I would expect for a 45 y-o child. By the way... these meds were prescribed for GAD and mild depression and for dealing with a child with borderline personality disorder and the aggravations that it entails.

Any thoughts on the meds or changes therein?

Thanks!
 

·
Registered
Joined
·
1,936 Posts
Part of the reason for your taking psych meds is to help you deal with having a non-perfect child? lol

Wellbutrin is probably causing the jitters. Paxil is probably causing the tiredness/fatigue.
 

·
Registered
Joined
·
2,661 Posts
The muscle cramps, shakes and jitters could be (at least in part) due to magnesium deficiency. Try supplementing magnesium glycinate at 500mg a day or more. Especially if you drink alcohol, this is a possibility.

You may also want to investigate N-acetyl-cysteine and Pycnogenol, which I've started taking with my regimen to optimise the dopamine/noradrenaline/adrenaline balance. They should help with the jitters and shakes of Wellbutrin.
 
1 - 4 of 4 Posts
Top